# SDR ASOA20160205004

- Difficulty date: February 5, 2016
- Submitted: February 9, 2016
- Operation: Air carrier
- Aircraft: N14173
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500872
- Aircraft time: 27,161 hours, 17,950 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 99412
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 19,351 hours, 15,134 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION THE CEILING EMERGENCY LIGHTS ABOVE ROW 12 AND LT/RT OVERWING EXIT LIGHTS WERE FOUND INOPERATIVE.  MAINTENANCE R & R NR 4 EMERGENCY LIGHT BATTERY WITH OPS CHECK GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
